# SDR CALA2025061105458

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 37,594 hours, 13,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A441010
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND AT RH SIDE WING FIXED LEADING EDGE UPPER SKIN AT FASTENER HOLES #9, #10 & #11, WHICH HAD BEEN PREVIOUSLY REEMED TO 2ND OVERSIZE. REF AAR N/R 9981585 ESFR INFORMATION ENTERED. ACCOMPLISHED REPAIR AT RH WING UPPER SKIN REF UAL EC/RA 5741-01654 AND AAR ESR 7-12316, REF LOGPAGE 5085960 WORK ACCOMPLISHED BY V891002
